Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 130, NWS Bismarck, ND

July 10, 20167 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2016, 9:34 PM CDT for 7 counties in North Dakota. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2016, 9:34 PM CDT (02:34 UTC)
Expired
Jul 10, 2016, 10:30 PM CDT
In force
56 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Burleigh County, ND, Emmons County, ND, Kidder County, ND, Logan County, ND, McIntosh County, ND, Morton County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 19 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 10:09 PM CDTTSTM WND GST 50Linton, ND.
Jul 10, 10:11 PM CDTTSTM WND GST 65Steele, ND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 5:19 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.6 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1848 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1848 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1509 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

542 
WUUS53 KBIS 110234
SVRBIS
NDC015-029-043-047-051-059-085-110330-
/O.NEW.KBIS.SV.W.0130.160711T0234Z-160711T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
934 PM CDT SUN JUL 10 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  WESTERN LOGAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  WESTERN MCINTOSH COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  EASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1030 PM CDT

* AT 930 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 10 MILES SOUTH OF WING TO 5 MILES SOUTH OF
  SELFRIDGE...MOVING EAST AT 25 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* TOWNS IN THE PATH OF THESE THUNDERSTORMS INCLUDE...
  MANDAN...BISMARCK...PORCUPINE...FORT RICE...
  DRISCOLL...HULL...HORSEHEAD LAKE...BEAVER BAY RECREATION
  AREA...MOFFIT KINTYRE AND NAPOLEON.

VERY HEAVY RAIN WILL FLOOD STREETS AND DITCHES. DO NOT DRIVE INTO
THE WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4628 10109 4628 10102 4637 10106 4716 10080
      4716 10075 4732 10075 4733 9948 4594 9973
      4594 10119
TIME...MOT...LOC 0230Z 267DEG 22KT 4699 10034 4597 10089 

HAIL...1.00IN
WIND...70MPH
 
$$

SIMOSKO/MARTIN
2 follow-up statements
345 
WWUS53 KBIS 110252
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
952 PM CDT SUN JUL 10 2016

NDC015-029-043-047-051-059-085-110330-
/O.CON.KBIS.SV.W.0130.000000T0000Z-160711T0330Z/
KIDDER ND-BURLEIGH ND-LOGAN ND-SIOUX ND-MCINTOSH ND-EMMONS ND-
MORTON ND-
952 PM CDT SUN JUL 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR KIDDER...EASTERN BURLEIGH...WESTERN LOGAN...EASTERN SIOUX...
WESTERN MCINTOSH...EMMONS AND EAST CENTRAL MORTON COUNTIES...

AT 949 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WING TO FORT YATES...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  STEELE AROUND 955 PM CDT. 
  DAWSON AROUND 1005 PM CDT. 
  TAPPEN AND WESTFIELD AROUND 1010 PM CDT. 
  HAGUE AROUND 1020 PM CDT. 
  ZEELAND AROUND 1030 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS
INCLUDE...ROBINSON...STEELE...STERLING...NAPOLEON...TEMVIK AND
STRASBURG.

CONTINUOUS LIGHTNING AND VERY HEAVY RAIN ARE ALSO GOING TO OCCUR
WITH THESE STORMS. FLOODING OF STREETS AND DITCHES WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4733 9948 4594 9973 4594 10084 4732 10042
TIME...MOT...LOC 0249Z 274DEG 46KT 4697 9999 4595 10055 

HAIL...0.88IN
WIND...60MPH
 
$$

SIMOSKO/MARTIN
022 
WWUS53 KBIS 110317
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1017 PM CDT SUN JUL 10 2016

NDC059-085-110326-
/O.CAN.KBIS.SV.W.0130.000000T0000Z-160711T0330Z/
SIOUX ND-MORTON ND-
1017 PM CDT SUN JUL 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SIOUX AND EAST CENTRAL
MORTON COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4733 9948 4594 9973 4594 10049 4732 10013
TIME...MOT...LOC 0316Z 267DEG 22KT 4698 9976 4596 10032 

$$

NDC015-029-043-047-051-110330-
/O.CON.KBIS.SV.W.0130.000000T0000Z-160711T0330Z/
KIDDER ND-BURLEIGH ND-LOGAN ND-MCINTOSH ND-EMMONS ND-
1017 PM CDT SUN JUL 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR KIDDER...EASTERN BURLEIGH...WESTERN LOGAN...WESTERN MCINTOSH AND
EMMONS COUNTIES...

AT 1016 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF DAWSON TO 4 MILES NORTH OF POLLOCK...
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LINTON...NAPOLEON...STEELE...STRASBURG...HAZELTON...TAPPEN...
ZEELAND...TUTTLE...HAGUE...PETTIBONE...DAWSON...WESTFIELD...
ROBINSON...BRADDOCK...LAKE ISABEL...DRISCOLL...LAKE WILLIAMS...
HULL...HORSEHEAD LAKE AND MOFFIT.

TORRENTIAL RAIN IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLOODING ON STREETS, CREEKS, AND CULVERTS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4733 9948 4594 9973 4594 10049 4732 10013
TIME...MOT...LOC 0316Z 267DEG 22KT 4698 9976 4596 10032 

HAIL...0.88IN
WIND...60MPH
 
$$

SIMOSKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 7:01 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jul 10, 7:01 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
701 PM CDT SUN JUL 10 2016

.UPDATE...
Issued at 700 PM CDT Sun Jul 10 2016

All of western and central ND is under a severe thunderstorm watch
through late evening. Severe thunderstorms are ongoing across the
west with very large hail and damaging winds. Significant damage
in Amidon earlier with 2.75 inch size hail reported. Current
thinking is that the storms will organize into an MCS and progress
across the state, which we are beginning to see with a distinct line
of storms just moving through KDIK, which had a 51 knot gust.
Large hail and strong winds would remain the biggest threats. HRRR
brings this line through Bismarck by 9 pm, but timing may change
as line accelerates.

Also cancelled heat advisory across far south central.

UPDATE Issued at 430 PM CDT Sun Jul 10 2016

Update to cancel the heat advisory for the southern James river
valley. Clouds kept temperatures from rising into the 90s.

&&

.SHORT TERM...(This evening through Monday)
Issued at 256 PM CDT Sun Jul 10 2016

Robust upper level low across the northwest Conus will move
east and approach the northern plains this period. A line of
thunderstorms has formed along a cold frontal boundary in eastern
Montana and southwest North Dakota. To the east warm and humid air
will push the heat index above 100 south central early this
evening.

Overnight it appears the threat for thunderstorms will be highest
across the north and west with lower pops south central where it
will take longer to erode the elevated mixed layer and cap.
The threat for severe weather will however extend south to the
south dakota border as the cape and shear are very favorable.
Precipitable water will support some heavy rain potential across
portions of northwest north dakota this evening and possibly east
late tonight.

.LONG TERM...(Monday night through Sunday)
Issued at 256 PM CDT Sun Jul 10 2016

Main concerns in the long term will be an anomalous h500 low
forecast to move across northern north dakota into southern canada
by wednesday. Global models look consistent in bringing strong
wrap around winds monday evening and overnight into tuesday
morning. Bufkit soundings show strong wind potential with wind
advisory criteria likely met with a low end warning criteria not
out if the question southwest monday night into tuesday.

will not issue wind headlines yet but will highlight in the
hazardous weather outlook.

the remainder of teh week will be cooler behind the upper upper
low however with a Northwest flow regime there will be at least
chances for thunderstorms through sunday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 700 PM CDT Sun Jul 10 2016

Thunderstorms remain the main threat through tonight. KDIK just
had 51 knot gust and 1/4 mile visible, which should improve
shortly as the storms push east. This same line will impact KBIS
by 02Z and KJMS approximately 04Z.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...JNS
SHORT TERM...WAA
LONG TERM...WAA
AVIATION...JNS
Hazardous weather outlook, Jul 10, 6:47 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
647 PM CDT SUN JUL 10 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-120000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
647 PM CDT SUN JUL 10 2016 /547 PM MDT SUN JUL 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE ENTIRE REGION
THROUGH LATE EVENING. VERY LARGE HAIL...DAMAGING WINDS...HEAVY
RAIN...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY.

STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE
MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE.

JNS

In the hours before

Local storm report, Jul 10, 9:18 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
918 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     TSTM WND GST     BISMARCK                46.81N 100.78W
07/10/2016  M53 MPH          BURLEIGH           ND   ASOS

            BISMARCK MUNICIPAL AIRPORT.

&&

JPM
Local storm report, Jul 10, 9:19 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
919 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     NON-TSTM WND GST 6 N BISMARCK            46.90N 100.79W
07/10/2016  M56 MPH          BURLEIGH           ND   MESONET

            MESONET STATION 6 N BISMARCK /C2059/.

&&

MM
Special weather statement, Jul 10, 9:20 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
920 PM CDT SUN JUL 10 2016

NDZ003-004-011-110300-
WARD ND-RENVILLE ND-BOTTINEAU ND-
920 PM CDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RENVILLE...EAST
CENTRAL WARD AND SOUTHWESTERN BOTTINEAU COUNTIES UNTIL 1000 PM CDT...

AT 920 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MINOT AIR FORCE BASE...OR 16 MILES NORTH OF MINOT...MOVING
NORTH AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MINOT AIR FORCE BASE...GLENBURN...LANSFORD...MAXBASS...WOLSETH AND
ECKMAN.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL NORTH DAKOTA.

LAT...LON 4876 10099 4863 10104 4863 10106 4860 10106
      4836 10116 4840 10144 4881 10145
TIME...MOT...LOC 0220Z 189DEG 17KT 4847 10129

HARGROVE/KING
Local storm report, Jul 10, 9:21 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
921 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     TSTM WND GST     6 N BISMARCK            46.90N 100.79W
07/10/2016  M56 MPH          BURLEIGH           ND   MESONET

            MESONET STATION 6 N BISMARCK /C2059/.

&&

MM
Local storm report, Jul 10, 9:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
930 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     HAIL             1 SSW BISMARCK          46.79N 100.79W
07/10/2016  E1.00 INCH       BURLEIGH           ND   PUBLIC

            .

&&

MM
Local storm report, Jul 10, 9:32 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
932 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             5 SSW STRAWBERRY LAKE   47.70N 100.93W
07/10/2016  E0.88 INCH       MCLEAN             ND   PUBLIC

            .

&&

MM

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:01 PM CDTAreal Flood AdvisoryBISStark3 hr
Jul 10, 7:26 PM CDTSpecial Weather StatementBISBurke49 min
Jul 10, 7:32 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Morton, Sioux, Stark58 min
Jul 10, 7:43 PM CDTSpecial Weather StatementBISMercer, Oliver47 min
Jul 10, 7:55 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver65 min
Jul 10, 8:28 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Morton, Sioux62 min
Jul 10, 8:36 PM CDTAreal Flood AdvisoryBISBurleigh, Morton3 hr
Jul 10, 8:54 PM CDTSpecial Weather StatementBISMcHenry, McLean, Sheridan51 min
Jul 10, 9:20 PM CDTSpecial Weather StatementBISRenville40 min
Jul 10, 9:46 PM CDTSpecial Weather StatementBISPierce, Sheridan, Wells44 min
Jul 10, 10:00 PM CDTAreal Flood AdvisoryBISBurleigh, Emmons, Kidder, Logan, McIntosh19 hr
Jul 10, 10:18 PM CDTSevere Thunderstorm WarningBISFoster, Sheridan, Wells57 min
Jul 10, 10:26 PM CDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan, McIntosh, Stutsman34 min
Jul 10, 10:59 PM CDTSevere Thunderstorm WarningBISDickey, Foster, Kidder, LaMoure, Logan, McIntosh and 1 more61 min
Jul 10, 11:19 PM CDTAreal Flood AdvisoryBISFoster, Stutsman3 hr
Jul 10, 11:38 PM CDTSevere Thunderstorm WarningBISAdams, Bowman67 min
Jul 10, 11:58 PM CDTSpecial Weather StatementBISDickey, LaMoure32 min
Jul 11, 12:12 AM CDTSevere Thunderstorm WarningBISAdams, Hettinger63 min
Jul 11, 12:17 AM CDTSpecial Weather StatementBISEmmons43 min
Jul 11, 12:27 AM CDTSevere Thunderstorm WarningBISEmmons, Sioux63 min
Jul 11, 12:43 AM CDTSpecial Weather StatementBISGrant32 min
Jul 11, 12:55 AM CDTSevere Thunderstorm WarningBISGrant, Sioux65 min
Jul 11, 1:04 AM CDTSevere Thunderstorm WarningBISGrant, Morton35 min
Jul 11, 1:40 AM CDTSpecial Weather StatementBISEmmons, Logan35 min
Jul 11, 1:50 AM CDTSevere Thunderstorm WarningBISEmmons55 min
Jul 11, 1:52 AM CDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux23 min
Jul 11, 2:01 AM CDTSpecial Weather StatementBISDickey44 min
Jul 11, 2:41 AM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh64 min
Jul 11, 3:45 AM CDTSpecial Weather StatementBISDickey, LaMoure, McIntosh45 min
Jul 11, 3:58 AM CDTSpecial Weather StatementBISEmmons32 min
Jul 11, 4:21 AM CDTSpecial Weather StatementBISEmmons, Logan24 min
Jul 11, 4:51 AM CDTSpecial Weather StatementBISLogan24 min
Jul 11, 5:33 AM CDTSpecial Weather StatementBISEmmons, Logan27 min
Jul 11, 7:25 AM CDTAreal Flood WarningBISDickey, LaMoure3 hr
Jul 11, 10:08 AM CDTAreal Flood WarningBISDickey27 hr
Jul 11, 1:09 PM CDTSpecial Weather StatementBISLogan36 min
Jul 11, 2:56 PM CDTSpecial Weather StatementBISGrant34 min
Jul 11, 3:10 PM CDTSpecial Weather StatementBISSioux50 min
Jul 11, 3:36 PM CDTSpecial Weather StatementBISMorton24 min
Jul 11, 3:49 PM CDTSpecial Weather StatementBISMorton41 min
Jul 11, 4:03 PM CDTSpecial Weather StatementBISMorton, Sioux42 min
Jul 11, 4:28 PM CDTSpecial Weather StatementBISSioux47 min
Jul 11, 5:27 PM CDTSpecial Weather StatementBISEmmons, Kidder, Logan48 min
Jul 11, 5:37 PM CDTWind AdvisoryBISAdams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more4 hr
Jul 11, 5:51 PM CDTSpecial Weather StatementBISWells24 min
Jul 11, 6:16 PM CDTSpecial Weather StatementBISFoster, Kidder, Logan, McIntosh, Stutsman, Wells44 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.